# SDR HDNA20210620001

- Difficulty date: June 20, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N586WH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 1096
- Aircraft time: 2,197 hours, 7,373 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: MILW2275922
- Condition: Burned
- Location: Aux Lighting
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MEDICAL CREW REPORTED A BURNING SMELL IN THE AIRCRAFT CABIN DURING THE CRUISE PHASE OF FLIGHT. SUBSEQUENT INSPECTION BY MAINTENANCE STAFF NOTED 1 BURNT WIRE AT THE A1 TERMINAL OF AUXILIARY LIGHTING SYSTEM RELAY DUE TO IMPROPER WIRE GAUGE BEING USED AT SYSTEM INSTALLATION. IN RESPONSE TO THIS FINDING METRO AVIATION INC RELEASED AN INTERNAL MAINTENANCE MEMO TO INSPECT THE AIRCRAFT IN THEIR PART 135 FLEET TO MITIGATE FUTURE EVENTS.
